# SDR SWAA2024070897673

- Difficulty date: June 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS693 RBL25 AND WL202 AT PASSENGER CABIN 2024-361562<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE 23-JAN-25.;[02] REPLACED SUPPORT ANGLE LOCATED BS693 RBL25 AND WL202 AND FASTENERS AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 AND DWG 273A9110 SHEET: 6 REV: A; SEE INDIVIDUALS SIGN-OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
